# SDR QXEA0000946

- Difficulty date: March 31, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT JUST FORWARD OF FRAME 21800 AT BL 0, OIL CANS.  REPAIRED IAW FOKKER SRM 53-02-01 AND SRM 51-31-01.
